MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturing representative regarding a patient who was implanted with a neurostimulator (ins).It was reported that there was an open circuit on contact 11 after all measures were taken.The second extension was fine.No environmental/external/patient factors that may have led to the issue were seen.Diagnostics/troubleshooting included an impedance check on the lead and determined no problems.The surgeon disconnected, wiped everything and then reconnected.But there was still an open at contact 11.Actions/interventions taken included replacing the electrode and it was fine.The issue is reported to be resolved at the time of this report.The rep did not witness any bending or over-tightening by the surgeon.No symptoms were reported.No further complications were reported or anticipated with this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported the cause was unknown and the device was being returned to see if the cause could be found.No further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7323740
Report Number2649622-2018-02696
Device Sequence Number16545676
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer03/27/2018
04/19/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date04/09/2018
04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1617-2015
Patient Sequence Number1
Patient Age75 YR